To read the full version of this content please select one of the options below:

Asymptotic distributions of likelihood ratio criteria for two testing problems

C.D. Bhavsar (Department of Statistics, Gujarat University, Gujarat, India)

Kybernetes

ISSN: 0368-492X

Article publication date: 1 June 2000

Abstract

Considers asymptotic distributions of likelihood ratio criteria for two testing problems: a covariance matrix with complex structure has quaternion structure; and a covariance matrix with quaternion structure has complex structure. In each problem, the likelihood ratio criteria and their asymptotic distributions up to first order of approximation are obtained for the class of quaternion elliptical distribution with kurtosis parameters K under the alternatives close to the null hypothesis.

Keywords

Citation

Bhavsar, C.D. (2000), "Asymptotic distributions of likelihood ratio criteria for two testing problems", Kybernetes, Vol. 29 No. 4, pp. 510-517. https://doi.org/10.1108/03684920010322262

Publisher

:

MCB UP Ltd

Copyright © 2000, MCB UP Limited